Regular tree languages and quasi orders
AbstractRegular languages were characterized as sets closed with respect to monotone well-quasi orders. A similar result is proved here for tree languages. Moreover, families of quasi orders that correspond to positive varieties of tree languages and varieties of finite ordered algebras are characterized.
Download data is not yet available.
How to Cite
Petković, T. (2006). Regular tree languages and quasi orders. Acta Cybernetica, 17(4), 811-823. Retrieved from https://cyber.bibl.u-szeged.hu/index.php/actcybern/article/view/3698